# SDR SWAA2025111835711

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 23,926 hours, 12,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW OVERHEAD PLACARD FELL OFF.   RESECURED EMERGENCY SIGN IAW SIP.
